RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Diskretn. Anal. Issled. Oper.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Series 1, 2004, Volume 11, Number 3  


On the mean complexity of Boolean functions defined by Zhegalkin polynomials
R. N. Zabaluev
3
Closed classes of finite distributions of rational probabilities
R. M. Kolpakov
16
Remarks on the finite generability of closed classes of multivalued functions
N. G. Parvatov
32
On the maximum length of binary words with bounded frequency of units and without identical subwords of given length
V. N. Potapov
48
On the $(1,1)$-coloring of incidentors of multigraphs of degree 4
A. V. Pyatkin
59
Chain decompositions by distances, and graph isomorphisms
O. V. Rasin
63
On partitions of $q$-ary Hamming codes into disjoint components
A. M. Romanov
80
Recognition of the properties of order relations in discrete spaces
L. A. Sholomov
88
Дискретный анализ и исследование операций
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020